# SDR UALA2012121207184

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 66,394 hours, 9,348 cycles
- Engine: Pwa PW40903
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, LEFT SIDE, ON PANEL 322DL, 2 FT AFT OF LOWER GUST SUPPRESSION STATIC PORT, FOUND 5 INCH CIRCULAR AREA OF DELAMINATION.   INSTALLED PANEL 322DL PER MM.
